Universiteit Leiden

nl en

Marc Spijker

Emeritus hoogleraar Numerieke wiskunde

Naam
Prof.dr. M.N. Spijker
Telefoon
+31 71 527 4831
E-mail
spijker@math.leidenuniv.nl

 

Persoonlijke webpagina

Emeritus hoogleraar Numerieke wiskunde

  • Wiskunde en Natuurwetenschappen
  • Mathematisch Instituut

Werkadres

Snellius
Niels Bohrweg 1
2333 CA Leiden
Kamernummer 205

Contact

  • Spijker M.N. (2013), The existence of stepsize-coefficients for boundedness of linear multistep methods., Applied Numerical Mathematics (63): 45-57.artikel in een tijdschrift
  • Hundsdorfer W., Mozartova A. & Spijker M.N. (2012), Stepsize restrictions for boundedness and monotonicity of multistep methods, Journal of Scientific Computing 50: 265-286.'refereed' artikel in een tijdschrift
  • Hundsdorfer W. & Spijker M.N. (2011), Boundedness and strong stability of Runge-Kutta methods, Math. Comp. 80: 863-886.'refereed' artikel in een tijdschrift
  • Hundsdorfer W., Mozartova A. & Spijker M.N. (2011), Special boundedness properties in numerical initial value problems, BIT Numerical Mathematics 51: 909-936.'refereed' artikel in een tijdschrift
  • Hundsdorfer W., Mozartova A. & Spijker M.N. (2009), Stepsize conditions for boundedness in numerical initial value problems, Siam Journal of Numer. Anal. 47(5): 3797-3819.'refereed' artikel in een tijdschrift
  • Ferracina L. & Spijker M.N. (2008), Strong stability of singly-diagonally-implicit Runge-Kutta Methods, Applied Numerical Mathematics 58: 1675-1686.'refereed' artikel in een tijdschrift
  • Spijker M.N. (2007), Stepsize conditions for general monotonicity in numerical initial value problems, Siam Journal of Numer. Anal. 45: 1226-1245.'refereed' artikel in een tijdschrift
  • Ferracina L. & Spijker M.N. (2005), Stepsize restrictions for total-variation-boundedness in general Runge-Kutta procedures, Applied Numerical Mathematics 53: 265-279.'non-refereed' artikel in een tijdschrift
  • Ferracina L. & Spijker M.N. (2005), An extension and analysis of the Shu-Osher representation of Runge-Kutta methods, Journal of Applied Mathematics & Computing 74: 201-210.'non-refereed' artikel in een tijdschrift
  • Ferracina L. & Spijker M.N. (2004), Stepsize restrictions for the total-variation-dimishing property in general Runge-Kutta methods, Siam Journal of Numer. Anal. 42: 1073-1308.'refereed' artikel in een tijdschrift
  • Hout K.J. in t & Spijker M.N. (2003), Analysis of error growth via stability regions in numerical initial value problems, BIT Numerical Mathematics 43: 363-385.'refereed' artikel in een tijdschrift
  • Spijker M.N., Tracogna S. & Welfert B. (2003), About the sharpness of the stability estimates in the Kreiss matrix theorem, Mathematics of Computation 72: 697-713.'refereed' artikel in een tijdschrift
  • Borovykh N., Drissi D. & Spijker M.N. (1999), A note about Ritt's condition and related resolvent conditions. onbekend: Mathematisch Instituut.rapport
  • Borovykh N. & Spijker M.N. (1999), Stability Estimates and Resolvent Conditions in the Numerical Solution of Initial Value Problems. onbekend: Mathematisch Instituut.rapport
  • Spijker M.N., Tracogna S. & Welfert B. (1998), About the sharpness of the stability estimates in the Kreiss matrix theorem. onbekend: Mathematisch Instituut.rapport
  • Spijker M.N. & Straetemans F.A.J. (1998), A note on the order of contact between sets in the complex plane, Journal of Mathematical Analysis and Applications 217: 707-723.'refereed' artikel in een tijdschrift
  • Borovykh N., Drissi D. & Spijker M.N. (1998), A note about Ritt's condition and related resolvent conditions. onbekend: Mathematisch Instituut.rapport
  • Borovykh N. & Spijker M.N. (1998), A note on boundedness, in weighted norms, of partial sums of Fourier power series. onbekend: Mathematisch Instituut.rapport